# SDR 00FDEA00559

- Difficulty date: August 20, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46629
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Condition: Inoperative
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING ROTATION MASTER CAUTON PITOT HEAT INOP LIGHT CAME ON.  CONTINUE RED TAB.  PITOT HEAT INOP.  INSTALL PITOT HEAT CONTROL MONITOR AND TAT PROBE PER MM 30-30-00-2, 34-16-02-2.
